RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 3, Pages 657–670 (Mi izv2556)  

This article is cited in 2 scientific papers (total in 2 papers)

Normalizers and Abelian subgroups of certain classes of groups

S. P. Strunkov


Abstract: This paper contains some results on the well-known problem of O. Ju. Shmidt and its generalization to groups of arbitrary cardinality. The existence of infinite Abelian subgroups in infinite periodic groups is also studied.

Full text: PDF file (1705 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:3, 639–650

Bibliographic databases:

UDC: 519.4
MSC: 20K27, 20F50
Received: 21.06.1966

Citation: S. P. Strunkov, “Normalizers and Abelian subgroups of certain classes of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967), 657–670; Math. USSR-Izv., 1:3 (1967), 639–650

Citation in format AMSBIB
\Bibitem{Str67}
\by S.~P.~Strunkov
\paper Normalizers and Abelian subgroups of certain classes of groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 3
\pages 657--670
\mathnet{http://mi.mathnet.ru/izv2556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217164}
\zmath{https://zbmath.org/?q=an:0173.02301|0203.32503}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 3
\pages 639--650
\crossref{https://doi.org/10.1070/IM1967v001n03ABEH000576}


Linking options:
  • http://mi.mathnet.ru/eng/izv2556
  • http://mi.mathnet.ru/eng/izv/v31/i3/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. I. Sozutov, M. V. Yanchenko, “On the existence of $f$-local subgroups in a group”, Siberian Math. J., 47:4 (2006), 740–750  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:243
    Full text:82
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019